Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 27, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Nov 30, 2019, 1:55 PM CST for 10 counties in Kentucky; Harrison County, Perry County, Indiana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2019, 1:55 PM CST (19:55 UTC)
- Expired
- Nov 30, 2019, 6:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, IN, Perry County, IN, Breckinridge County, KY, Bullitt County, KY, Grayson County, KY, Hancock County, KY, Hardin County, KY, Larue County, KY, Meade County, KY, Nelson County, KY, Ohio County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 2:00 PM CST | FLASH FLOOD | 1 Ene Guston, KY | WATER FLOWING OVER STREAMTOWN RD...HWY 941. |
| Nov 30, 2:45 PM CST | FLASH FLOOD | 2 E Cecilia, KY | REPORTED BARRICADES GOING UP FOR BACON CREEK ROAD...ALSO HAVE AN INCH OF WATER FLOWING OVER A ROAD ALONG THE MEADE COUNTY LINE. |
| Nov 30, 3:30 PM CST | FLASH FLOOD | 2 Nne Custer, KY | SWIFT WATER RUNNING OVER PARTS OF HWY 690 NEAR CUSTER. A VEHICLE WAS SUBMERGED IN WATER ON ROSETTA CORNERS ROAD NEAR CUSTER. OTHERWISE, NUMEROUS ROADS FLOODED IN THE COUNTY. |
| Nov 30, 3:30 PM CST | FLASH FLOOD | 3 E Shepherdsville, KY | CEDAR GROVE RD AT MILE MARKER 10 IS CLOSED...LIKELY FOR THE REMAINDER OF THE WEEKEND. |
| Nov 30, 4:00 PM CST | FLASH FLOOD | 4 Ne Glendale, KY | THE ELIZABETHTOWN FIRE DEPARTMENT RESPONDED TO A WATER RESCUE CALL AROUND 5 P.M. UNDER A BRIDGE ON I-65 SOUTH AT MILE MARKER 87. A MAN AND THREE CHILDREN WERE RESCUED WITH NO INJURIES. |
| Nov 30, 4:46 PM CST | HEAVY RAIN 3.32 | 1 Ese Hillview, KY | VIEWER REPORT OF STORM TOTAL RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254
WGUS53 KLMK 301955
FFWLMK
INC061-123-KYC027-029-085-091-093-123-163-179-183-215-010000-
/O.NEW.KLMK.FF.W.0027.191130T1955Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
255 PM EST Sat Nov 30 2019
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Southern Harrison County in south central Indiana...
Perry County in south central Indiana...
Southwestern Spencer County in central Kentucky...
Nelson County in central Kentucky...
Meade County in central Kentucky...
Hancock County in central Kentucky...
Larue County in central Kentucky...
Grayson County in central Kentucky...
Hardin County in central Kentucky...
Breckinridge County in central Kentucky...
Bullitt County in central Kentucky...
Ohio County in central Kentucky...
* Until 700 PM EST/600 PM CST/.
* At 254 PM EST/154 PM CST/, Doppler radar and automated rain gauges
indicated heavy rain falling across the warned area. Up to three
inches of rain have already fallen. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Elizabethtown, Bardstown, Shepherdsville, Tell City, Leitchfield,
Hodgenville, Hartford, Brandenburg, Hardinsburg and Pioneer
Village.
A line of thunderstorms moving into the region easily could dump an
additional inch of rainfall over a 30 minute period.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3763 8695 3767 8682 3771 8687 3780 8682
3784 8685 3784 8691 3790 8692 3789 8699
3790 8699 3800 8677 3814 8678 3809 8591
3803 8592 3800 8593 3809 8571 3806 8524
3749 8556 3743 8621 3744 8710 3748 8713
$$
RJS2 follow-up statements
268
WGUS73 KLMK 302143
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
443 PM EST Sat Nov 30 2019
KYC085-183-302153-
/O.CAN.KLMK.FF.W.0027.000000T0000Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson KY-Ohio KY-
443 PM EST Sat Nov 30 2019
...THE FLASH FLOOD WARNING FOR GRAYSON AND OHIO COUNTIES IS
CANCELLED...
Flooding is no longer expected to pose an imminent threat. Please
continue to heed any remaining road closures.
LAT...LON 3776 8682 3778 8683 3780 8682 3784 8685
3784 8691 3790 8692 3789 8699 3790 8699
3800 8677 3814 8678 3809 8591 3803 8592
3800 8593 3809 8571 3806 8524 3749 8556
3759 8620
$$
INC061-123-KYC027-029-091-093-123-163-179-215-010000-
/O.CON.KLMK.FF.W.0027.000000T0000Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Perry IN-Spencer KY-Nelson KY-Meade KY-Hancock KY-
Larue KY-Hardin KY-Breckinridge KY-Bullitt KY-
443 PM EST Sat Nov 30 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EST/600 PM
CST/ FOR SOUTHERN HARRISON...PERRY...SOUTHWESTERN SPENCER...NELSON...
MEADE...HANCOCK...CENTRAL LARUE...HARDIN...BRECKINRIDGE AND BULLITT
COUNTIES...
At 443 PM EST/343 PM CST/, local law enforcement reported several
roads closed due to high water. Rainfall has ended temporarily.
Some locations that will experience flooding include...
Elizabethtown, Bardstown, Shepherdsville, Tell City, Hodgenville,
Brandenburg, Hardinsburg, Pioneer Village, Hawesville and
Taylorsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3776 8682 3778 8683 3780 8682 3784 8685
3784 8691 3790 8692 3789 8699 3790 8699
3800 8677 3814 8678 3809 8591 3803 8592
3800 8593 3809 8571 3806 8524 3749 8556
3759 8620
$$
RJS552
WGUS73 KLMK 010000
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
700 PM EST Sat Nov 30 2019
INC061-123-KYC027-029-091-093-123-163-179-215-010009-
/O.EXP.KLMK.FF.W.0027.000000T0000Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Perry IN-Spencer KY-Nelson KY-Meade KY-Hancock KY-
Larue KY-Hardin KY-Breckinridge KY-Bullitt KY-
700 PM EST Sat Nov 30 2019
...THE FLASH FLOOD WARNING FOR SOUTHERN HARRISON...PERRY...
SOUTHWESTERN SPENCER...NELSON...MEADE...HANCOCK...CENTRAL LARUE...
HARDIN...BRECKINRIDGE AND BULLITT COUNTIES WILL EXPIRE AT 700 PM
EST/600 PM CST/...
Flood waters from earlier heavy rains have receded in many
locations. Along a line from Cloverport to Custer and then over to
near Hodgenville a few roads still are closed...and thus an Areal
Flood Warning has been issued for those locations. Please continue
to heed any remaining road closures.
LAT...LON 3776 8682 3778 8683 3780 8682 3784 8685
3784 8691 3790 8692 3789 8699 3790 8699
3800 8677 3814 8678 3809 8591 3803 8592
3800 8593 3809 8571 3806 8524 3749 8556
3759 8620
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 11:28 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 30, 11:28 AM CST, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1228 PM EST Sat Nov 30 2019 ...Updated Aviation Discussion... .Forecast Update... Updated at 1025 AM EST Sat Nov 30 2019 Current forecast remains on track. Widespread rain continues to move in from the west ahead of a warm front currently stretched across southern Kentucky. We may see some breaks from the rain this afternoon (as noted currently in portions of western KY, southern IL, and southeastern MO), with coverage becoming less widespread as we head into the evening hours. Coverage of showers and storms will then pick up again overnight as forcing/lift increase ahead cold front. A plume of weak elevated instability will move in from the west late this afternoon and evening and could contribute to the development of isolated to scattered storms. Fortunately, despite strong shear in place, a modest inversion near the surface should keep storms from becoming surface-based and hamper any wind threat. If we get some stronger convection to develop, such as what some runs of the HRRR show, it's possible we could see an isolated strong to severe wind gust to make it down to the surface, mainly across southern Kentucky. The more likely scenario is that the surface inversion keeps storms in check and non-severe later today and tonight. We have also picked up quite a bit of rain over the last 12-18 hours, and with current rainfall forecasts in place, some of the smaller rivers in our region are projected to rise above action stage over the next day or two. A couple could even get into minor flooding stage if we overachieve on rainfall for the rest of the event. Additionally, with soils being fairly saturated from the rainfall we've received today, we will have to watch for a low-end flash flood potential in any training convection that develops. Fortunately, most CAMs suggest the convective activity to remain more scattered in nature, which should prevent any widespread issues. Updated at 525 AM EST Sat Nov 30 2019 Widespread moderate rain continues across the whole area except for far southern KY. Since midnight, a heavier swath of rain has fallen from southern IN east-southeast through Louisville, Taylorsville, and Richmond. Totals since midnight in this band are 0.75-1.00 inches of rain. While this is a bit of an outlier, SDF actually picked up 0.46 inches in the hour ending at 456 AM EST. An additional 0.50-1.00 inches of rain will be possible in the 12- 18z time frame as widespread rain continues, possibly with isolated embedded convection. Minor flooding issues will likely become a bit more common, particularly in low spots, given the duration of moderate rainfall. WPC has highlighted the region with a Marginal Risk for Excessive Rainfall. && .Short Term...(Today and tonight) Issued at 330 AM EST Sat Nov 30 2019 Widespread light to moderate rain is ongoing over north-central Kentucky and southern Indiana early this morning. Warmer air aloft continues to ride over a sfc warm front draped across the Tennessee Valley. A strong High Plains low will rotate eastward across Nebraska today. Strengthening SW low level flow between this low and a Gulf high is fueling heavier showers and scattered storms in southeast MO and southern IL early this morning. This activity is on the nose of max 925 mb moisture transport/temp advection. The lull in precip we're seeing over southern KY will fill in through the mid to late morning hours as activity upstream fills in. So PoPs are at 100 today across the area. Isolated to widely scattered storms will also be possible, mainly in the late afternoon and evening hours. A couple of rogue lightning strikes have survived into the area from the west this morning. But any storms will be elevated. MUCAPE is forecast to peak around 250-400 J/kg between 21- 03z this evening. PWATs will max out around 1.4 inches today ahead of the cold front tonight, so heavy rainfall will be possible this afternoon into tonight as well. Some minor flooding in low spots could occur, but the risk for flash flooding is quite low. So it's a rather dismal day of weather with temperatures starting out fairly cool still. The warm front finally lifting north across the area will allow temps to max out in the 50s to near 60 in the south late in the day. The cold front sweeps through tonight, and forecast soundings show stronger winds throughout the column. Gusts of 25-35 mph look likely after 00z. Temperatures will remain in the upper 50s to around 60 through 06z before taking a quick dip behind fropa. Lows Sun morning will be in the 40s. Skies will clear out fairly quickly by 09-12z Sun with the arrival of the dry slot. .Long Term...(Sunday through Friday) Issued at 245 AM EST Sat Nov 30 2019 Much of Sunday will be dry and quite breezy as a dry slot wraps into the Ohio Valley. This system looks a bit colder than what we saw earlier in the week, with a shorter window of clearing. Thus confidence in strong wind gusts is limited, but still expect 30-35 mph gusts at times. Center of the upper low scoots into NW Ohio late in the day, so precip chances will ramp back up in the afternoon, especially for southern Indiana. Likely to categorical POPs Sunday night into Monday morning for southern Indiana and over into the Bluegrass region of Kentucky. Temperature profiles leave plenty of opportunity for a few snowflakes to mix in, but the upper low remains far enough to our north and east that the rates shouldn't be enough for it to be impactful. Even though precip chances diminish by midday Monday, the flavor of the day will be mostly chilly and raw, with plenty of cloud cover and temps struggling to crack 40 in the afternoon. NW flow pattern flattens out through the middle of the week, so we'll see quiet and cool weather Mon night through Thursday. An upper wave passes overhead Tue night, but will be too moisture starved for any precip. A fast-moving southern stream system will scoot across the Deep South on Friday. Any impacts will be determined by its ability to phase with the northern stream, so will just hold onto low chance POPs for Friday. && .Aviation...(18Z TAF Issuance) Issued at 1226 PM EST Sat Nov 30 2019 Widespread MVFR to LIFR cigs, poor visibilities, and widespread rain showers are being observed across the region this afternoon. A few thunderstorms have been embedded in some of the showers, so VCTS has been introduced for many of the TAF sites. Expect the poor flying conditions and precipitation to continue through the first half of the night. After midnight, a cold front will sweep in from the west, and we'll see VFR cigs/vis quickly return to the area. Winds will be breezy out of the southwest, particularly after sunrise tomorrow morning where gusts near 30kts will be possible. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...EBW/DM Short Term...EBW Long Term...RAS Aviation...DM
Hazardous weather outlook, Nov 30, 2:40 AM CST, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 340 AM EST Sat Nov 30 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-010845- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 340 AM EST Sat Nov 30 2019 /240 AM CST Sat Nov 30 2019/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Locally heavy rain is forecast this afternoon into tonight. Minor flooding problems are expected in spots that collect water easily. Wind gusts of 30 to 40 mph will be possible tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Breezy conditions are expected Sunday, with 30 to 40 mph wind gusts possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. EBW/RAS
In the hours before
Local storm report, Nov 30, 12:55 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
155 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HEAVY RAIN 3 WNW EKRON 37.95N 86.22W
11/30/2019 M3.06 INCH MEADE KY MESONET
24 HOUR RAINFALL AT THE KENTUCKY MESONET
SITE.
&&
MRCLocal storm report, Nov 30, 1:02 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
202 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM FLOOD 2 WSW VINE GROVE 37.80N 86.01W
11/30/2019 HARDIN KY NWS EMPLOYEE
NWS EMPLOYEE REPORTED CREEKS AND DITCHES
WERE FULL OR OVERFLOWING AND A FEW LOW WATER
SPOTS HAD WATER OVER THEM.
&&
BJSLocal storm report, Nov 30, 1:03 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLOOD LAWRENCEBURG 38.04N 84.89W
11/30/2019 ANDERSON KY PUBLIC
RECEIVED A PUBLIC REPORT AND PICTURES OF
MINOR STREET FLOODING. PONDING OF WATER AND
FULL DITCHES.
&&
BJSLocal storm report, Nov 30, 1:25 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM FLOOD 1 W HADLEY 37.05N 86.64W
11/30/2019 WARREN KY TRAINED SPOTTER
ABOUT A FOOT OF WATER FLOWING ACROSS HADLEY
COHRON ROAD, ABOUT A MILE WEST OF HIGHWAY
626.
&&
MRCSpecial weather statement, Nov 30, 1:28 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
228 PM EST Sat Nov 30 2019
INZ076-083-084-089-KYZ023-024-026-027-061-302000-
Crawford-Orange-Perry-Dubois-Grayson-Butler-Hancock-Ohio-
Breckinridge-
228 PM EST Sat Nov 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUBOIS...NORTHWESTERN
CRAWFORD...PERRY...WESTERN ORANGE...HANCOCK...BUTLER...WESTERN
GRAYSON...WESTERN BRECKINRIDGE AND OHIO COUNTIES...
At 227 PM EST/127 PM CST/, radar indicated strong thunderstorms were
located along a line extending from near Petersburg to Owensboro to
near Weir. Movement was east at 50 mph.
Expect brief torrential rain, cloud to ground lightning, and winds
in excess of 30 mph are possible with these storms.
Locations impacted include...
Jasper, Tell City, Hartford, Morgantown, Hardinsburg, Hawesville,
Casey, Mount Pleasant, Lee and Huntingburg.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3748 8713 3747 8711 3767 8682 3771 8687
3780 8682 3790 8699 3800 8677 3810 8677
3821 8679 3820 8707 3851 8707 3853 8668
3868 8668 3869 8657 3799 8645 3719 8649
3714 8693 3722 8690 3735 8701 3734 8714
TIME...MOT...LOC 1927Z 261DEG 50KT 3849 8732 3779 8711 3714 8728
SCHOETTMERLocal storm report, Nov 30, 1:31 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 WNW CECILIA 37.68N 85.98W
11/30/2019 M3.02 INCH HARDIN KY MESONET
24 HOUR RAINFALL FROM KENTUCKY MESONET SITE.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 9:46 AM CST | River Flood Advisory | LMK | Bourbon | 36 hr |
| Nov 30, 10:15 AM CST | River Flood Advisory | LMK | Ohio | 36 hr |
| Nov 30, 10:19 AM CST | River Flood Warning | LMK | Butler, Warren | 5 days |
| Nov 30, 10:29 AM CST | River Flood Advisory | LMK | Franklin | 4 hr |
| Nov 30, 10:29 AM CST | River Flood Advisory | LMK | Hardin, Nelson | 4 hr |
| Nov 30, 11:04 AM CST | Areal Flood Advisory | LMK | Anderson, Franklin, Marion, Mercer, Nelson, Shelby and 3 more | 3 hr |
| Nov 30, 11:22 AM CST | Areal Flood Advisory | LMK | Breckinridge, Hardin, Meade | 3 hr |
| Nov 30, 11:44 AM CST | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Franklin, Garrard, Harrison and 6 more | 3 hr |
| Nov 30, 11:50 AM CST | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Nov 30, 1:12 PM CST | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 42 more | 13 hr |
| Nov 30, 1:28 PM CST | Special Weather Statement | LMK | Butler, Hancock, Ohio | 32 min |
| Nov 30, 1:47 PM CST | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Madison and 3 more | 3 hr |
| Nov 30, 1:47 PM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 5 days |
| Nov 30, 1:58 PM CST | River Flood Warning | LMK | Franklin | 32 hr |
| Nov 30, 1:58 PM CST | River Flood Warning | LMK | Hardin, Nelson | 3 days |
| Nov 30, 2:03 PM CST | River Flood Advisory | LMK | Hart | 21 hr |
| Nov 30, 2:09 PM CST | Areal Flood Advisory | LMK | Meade | 3 hr |
| Nov 30, 2:17 PM CST | Areal Flood Warning | LMK | Anderson, Boyle, Franklin, Henry, Marion, Mercer and 5 more | 3 hr |
| Nov 30, 2:41 PM CST | Flash Flood Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 5 more | 3 hr |
| Nov 30, 2:44 PM CST | Areal Flood Advisory | LMK | Jefferson, Oldham | 2 hr |
| Nov 30, 5:12 PM CST | River Flood Warning | LMK | Ohio | 58 hr |
| Nov 30, 5:18 PM CST | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Nov 30, 5:35 PM CST | Areal Flood Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 3 more | 6 hr |
| Nov 30, 5:58 PM CST | Areal Flood Warning | LMK | Breckinridge, Hardin, Larue | 6 hr |
| Nov 30, 11:27 AM CST | Areal Flood Advisory | LMK | Crawford, Dubois, Orange, Perry | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.